# SDR DALA2024120911553

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,970 hours, 24,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 4L DOOR ARMED LIGHT NOT COMING ON WHEN DOOR IS ARMED. CORRECTIVE ACTION: FOUND GIRT BAR DETACHED FROM FWD END OF SLIDE AND CATCHIN ON DOOR RAME. PINED SLIDE. REATTACHED GIRT BAR TO SLIDE REF 757 AMM 25-66. REMOVED SLIDE DEACTIVATION PIN AND STOWED. BUSTLE REINSTALLED. ALL RII C/W.
